Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 192, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 22, 2006, 5:47 PM EDT for Early County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2006, 5:47 PM EDT (21:47 UTC)
- Expired
- Jun 22, 2006, 6:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Early County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:10 PM EDT | TSTM WND DMG | 1 N Damascus, GA | A FEW TREES DOWN ALONG HIGHWAY 200 AND HIGHWAY 45. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 984 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 222148
SVRTAE
GAC099-222230-
/O.NEW.KTAE.SV.W.0192.060622T2147Z-060622T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 PM EDT THU JUN 22 2006
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL EARLY COUNTY IN SOUTHWEST GEORGIA
* UNTIL 630 PM EDT
* AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DOUGLASVILLE...OR ABOUT 12 MILES NORTH OF COLQUITT...AND MOVING
SOUTHWEST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OLD DAMASCUS AND DAMASCUS BY 555 PM EDT...
HENTOWN AND CUBA BY 625 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE.
LAT...LON 3137 8465 3136 8463 3131 8463 3130 8465
3126 8475 3126 8486 3132 8492 3143 8466
$$
14-MROCZKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:30 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 22, 3:30 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 PM EDT THU JUN 22 2006 .SYNOPSIS... H5 PATTERN ACROSS CONUS SHOWING NEARLY ZONAL NORTHERN STREAM FLOW WITH THE EXCEPTION OF SHORTWAVE PUSHING THROUGH MIDDLE MISSISSIPPI VALLEY. SOUTH OF THIS FEATURE UPPER LEVEL RIDGE CONTINUES TO HAVE CONTROL OVER MUCH OF THE GULF COAST AND SOUTHEASTERN STATES. GUIDANCE IN AGREEMENT OF SLOW AMPLIFICATION TO THE PATTERN OVER THE FIRST PART OF THE WEEKEND TO A WEST COAST RIDGE...EAST COAST TROUGH CONFIGURATION. WITH THE DIGGING TROUGH IN THE EAST...A WEAK BOUNDARY IS SHOWN PUSHING INTO THE SOUTHEAST AND THEN STALLING. GUIDANCE NOT IN GOOD AGREEMENT WITH REGARDS TO UPPER LOW NORTH OF THE BAHAMAS. NAM IS THE MOST BULLISH WITH THIS FEATURE BRINGING A CLOSED SURFACE LOW INTO THE EASTERN FLORIDA PENINSULA EARLY SATURDAY. THE GFS IS MUCH WEAKER WITH THIS SYSTEM AND HAS TROUBLE EVEN HOLDING ON TO A SURFACE TROUGH AS IT CROSSES THE PENINSULA. AT THIS TIME...WILL BE LEANING MUCH MORE TOWARD THE GFS SOLUTION AS NAM IS ALSO SHOWING YET ANOTHER SIGNIFICANT SYSTEM MOVING NORTH OF THE BAHAMAS TOWARD THE CAROLINA COAST BY LATER SUNDAY. && .SHORT TERM (TONIGHT THROUGH SUNDAY)... STILL EXPECTING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREAS FOR THE AFTERNOON AND AT LEAST EARLY EVENING HOURS. ALREADY AS OF 18Z HAVE SEEN SOME ISOLATED CONVECTION ACROSS OUR GA ZONES...VERY NEAR TO KVLD. CONVECTION ASSOCIATED WITH THE WEAK SURFACE TROUGH IN GA LAST NIGHT WAS ABLE TO HOLD TOGETHER WELL INTO THE LATE EVENING...AND WOULD NOT BE SURPRISED TO SEE SHOWERS AND A FEW THUNDERSTORMS LASTING AGAIN FOR A FEW HOURS PAST SUNSET. ON FRIDAY...THE NEXT WEAK FRONT WILL BEGIN TO EDGE DOWN INTO THE SOUTHEAST VERY LATE IN THE DAY. BESIDES THIS FEATURE WILL BE LOOKING AT A SIMILAR LOW LEVEL FLOW AS WE SEE TODAY WITH A 10KT NE FLOW (TYPE 2 REGIME). KEEPING WITH THE GFS THINKING...THE SYSTEM CLOSE TO THE BAHAMAS WILL STILL BE OFFSHORE OF THE FLORIDA EAST COAST FRIDAY AFTERNOON AND EVENING. THE GFS ALSO IS SHOWING A DRY TONGUE CROSSING OUR EASTERN ZONES DURING THE AFTERNOON AND EVENING. WITH THIS IN MIND BEST CHANCE FOR SCATTERED CONVECTION SEEM TO BE ACROSS CENTRAL AND WESTERN ZONES CLOSER TO BEST MOISTURE AND SURFACE TROUGH TO THE NORTHWEST. TEMPERATURES WILL AGAIN HAVE THE POTENTIAL TO REACH THE MIDDLE AND UPPER 90S IN LOCATIONS THAT FAIL TO RAIN THROUGH MID AFTERNOON. SATURDAY INTO SUNDAY THE FRONT LOOKS TO BASICALLY STALL ACROSS OUR FAR WESTERN AND NORTHERN ZONES. LOOKING FOR A CONTINUATION OF ISOLATED TO SCATTERED CONVECTION WITH THIS FEATURE AND WITH AFTERNOON SEA-BREEZE FORMATION. WITH GUIDANCE NOT IS GOOD AGREEMENT WITH SURFACE WAVE ACROSS CENTRAL FLORIDA PENINSULA AT THIS TIME...AVAILABLE MOISTURE IN IN QUESTION AND AM HESITANT TO RAISE POPS AT THIS TIME. && .LONG TERM... THE GFS SHOWS AN UPPER LOW REACHING THE GREAT LAKES MONDAY THROUGH TUESDAY BEFORE DISSIPATING. ANOTHER CLOSED LOW DEVELOPS OVER THE OHIO VALLEY ON WEDNESDAY. THE RESULT WILL BE A DEEPENING AND PERSISTENT LONG WAVE TROUGH OVER THE EASTERN CONUS THROUGH THE PERIOD AND THE PRESENCE OF A WEAK AND MEANDERING FRONTAL BOUNDARY ACROSS THE SOUTHEAST CORNER OF THE U.S. THIS ALONE SHOULD PROVIDE AN UNSETTLED WEATHER PATTERN WITH INCREASING PROSPECTS OR SHOWERS AND THUNDERSTORMS. THEN...THERE IS THE UNCERTAINTY OF THE FUTURE TRACK AND INTENSITY OF THE TROPICAL SYSTEM MENTIONED ABOVE. THIS WILL ALL DEPEND ON THE STRENGTH AND POSITION OF THE UPPER TROUGH. IF THE LOW CROSSES THE PENINSULA AND EMERGES INTO THE EASTERN GULF...POPS WILL INCREASE SIGNIFICANTLY OVER THE CURRENT LOW TO MID RANGE CHANCE CATEGORY. TEMPS WILL RETURN NEAR CLIMO THROUGH THE FORECAST PERIOD. && .MARINE... WEAK PRESSURE GRADIENT WILL KEEP WINDS GENERALLY LIGHT AND SEAS LOW THROUGH MUCH OF THE UPCOMING WEEKEND...WITH ENHANCEMENT OF ONSHORE WINDS DURING EACH AFTERNOON CLOSE TO THE COAST. SURFACE TROUGH LATER IN THE WEEKEND IS FORECAST TO CROSS THE FLORIDA PENINSULA INTO THE EASTERN GULF AT THIS TIME LOOKS TO REMAIN WEAK AND SHOULD ONLY BRING AN INCREASED CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS FOR THE BEGINNING OF NEXT WEEK. && .AVIATION... VFR CONDITIONS ARE EXPECTED FOR THE REMAINDER OF TODAY. ISOLATED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON...BUT PROBABILITIES REMAIN LOW ENOUGH TO LEAVE OUT OF THE TAFS. BRIEF IFR-MVFR CEILINGS AND VISIBILITY...AS WELL AS WIND GUSTS TO 25 KT...CAN OCCUR IN THESE STORMS. OTHERWISE...THE VFR CONDITIONS WILL CONTINUE OVERNIGHT AND INTO FRIDAY FOR MOST OF THE REGION...THOUGH MVFR VISIBILITIES ARE POSSIBLE AT TLH AND VLD IN THE EARLY MORNING HOURS. && .FIRE WEATHER... RELATIVE HUMIDITY VALUES WILL APPROACH CRITICAL LEVELS ON FRIDAY AFTERNOON ACROSS NORTHERN FLORIDA...HOWEVER LONG DURATIONS ARE NOT EXPECTED AT THIS TIME. INCREASED MOISTURE AND RAIN CHANCES THROUGH THE WEEKEND WILL THEN KEEP FIRE WEATHER CONCERN LOW INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 72 96 72 94/ 20 20 10 30 PANAMA CITY 76 94 77 93/ 20 20 10 20 DOTHAN 73 97 73 94/ 20 20 20 20 ALBANY 72 98 73 94/ 20 20 20 30 VALDOSTA 69 95 70 93/ 20 10 10 30 CROSS CITY 70 94 71 93/ 20 10 10 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && LONG TERM...JAMSKI/MANNING REST OF DISCUSSION...BAM
Hazardous weather outlook, Jun 22, 5:53 AM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 553 AM EDT THU JUN 22 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-231000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 453 AM CDT THU JUN 22 2006 /553 AM EDT THU JUN 22 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. IT WILL BE HOT AGAIN THIS AFTERNOON WITH TEMPERATURES IN THE UPPER 90S TO AROUND 100 DEGREES OVER MOST INLAND AREAS WITH HEAT INDICES AROUND THE CENTURY MARK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...MOISTURE WILL GRADUALLY RETURN TO THE AREA BY THE UPCOMING WEEKEND ALONG WITH A COLD FRONT APPROACHING FROM THE NORTHWEST WHICH WILL INCREASE THE CHANCES FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE FRONT MAY STALL OVER OR JUST NORTH OF THE TRI-STATE REGION EARLY NEXT WEEK. ALSO...A TROPICAL WAVE CURRENTLY NORTHEAST OF THE NORTHERN BAHAMAS WILL HAVE TO BE WATCHED CLOSELY FOR POSSIBLE FURTHER DEVELOPMENT AS IT BEGINS TO MOVE CLOSER TO THE FLORIDA PENINSULA OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. BARRY
In the hours before
Special weather statement, Jun 22, 4:47 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 447 PM EDT THU JUN 22 2006 FLZ026-027-222115- LIBERTY-WAKULLA- 447 PM EDT THU JUN 22 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EAST CENTRAL LIBERTY AND NORTHWEST WAKULLA COUNTIES... * UNTIL 515 PM EDT AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTHWEST OF CRAWFORDVILLE...MOVING SOUTHWEST AT 5 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 18-WOOL
Special weather statement, Jun 22, 5:16 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 516 PM EDT THU JUN 22 2006 GAZ155-222145- SEMINOLE- 516 PM EDT THU JUN 22 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SEMINOLE COUNTY... * UNTIL 545 PM EDT AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF DONALSONVILLE...MOVING SOUTH AT 10 MPH. WINDS OF 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, Jun 22, 5:35 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 535 PM EDT THU JUN 22 2006 GAZ142-222200- EARLY- 535 PM EDT THU JUN 22 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EASTERN EARLY COUNTY... * UNTIL 600 PM EDT AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ARLINGTON...OR 12 MILES NORTH OF COLQUITT...MOVING SOUTHWEST AT 15 MPH. SMALL HAIL...AND WINDS OF 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, Jun 22, 5:36 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 536 PM EDT THU JUN 22 2006 GAZ156-222215- DECATUR- 536 PM EDT THU JUN 22 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DECATUR COUNTY... * UNTIL 615 PM EDT AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST BAINBRIDGE...MOVING SOUTHWEST AT 5 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 18-WOOL
Special weather statement, Jun 22, 5:42 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 542 PM EDT THU JUN 22 2006 FLZ013-222245- CALHOUN- 442 PM CDT THU JUN 22 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN COUNTY... * UNTIL 545 PM CDT AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF BLOUNTSTOWN TO 13 MILES NORTHWEST OF BLOUNTSTOWN...MOVING SOUTHWEST AT 15 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 12-WATSON
Special weather statement, Jun 22, 5:45 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 PM EDT THU JUN 22 2006 FLZ027-222215- WAKULLA- 545 PM EDT THU JUN 22 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN WAKULLA COUNTY... * UNTIL 615 PM EDT AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES WEST OF CRAWFORDVILLE...MOVING SOUTHWEST AT 20 MPH. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:08 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Miller | 37 min |
| Jun 22, 6:26 PM EDT | Severe Thunderstorm Warning | TAE | Quitman | 37 min |
| Jun 22, 7:48 PM EDT | Severe Thunderstorm Warning | TAE | Decatur | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.